U.S. doctors online nowAsk doctors free
South Africa
A 32-year-old female asked:

My 10 months child has diahrea,she feeding formula lactogen 2 ,i dont know whether i hav to change the formula or what i must do,,please help?

2 doctor answers7 doctors weighed in
Dr. Tanya Russo
Pediatrics 26 years experience
Recent change?: If you have RECENTLY changed to Lactogen and the diarrhea started, then the diarrhea may be caused by the new formula. However, if you have ALWAYS fed the Lactogen, and the diarrhea has only recently started, look for another cause. Offering an electrolyte solution such as Pedialyte after each loose stool can help prevent dehydration. Bloody diarrhea is always cause for concern, needing doctor.
Dr. Krishna Anand
Pediatrics 51 years experience
Viral illness: Diarrhea may bedueto viral or bacterial infection ,give pedialyte to drink to prevent dehydration . If diarrhea persists or starts vomiting , talk to your doctor and get the baby checked up for any infection ,and get him treated .Continue feeding with lactogen .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.